# SDR SWAA2024061781485

- Difficulty date: May 1, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOCATED STA540 FWD CARGO COMPARTMENT 2024-295362<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[02] TOOL USED ON STEP 6 EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022235; DUE DATE: 07-SEP-24;[03] REPAIRED STRINGER 26R LOC BTW BS 500D TO BS 540 IAW B737 -700 SRM 53-00-03-2R-1 REPAIR 1.SEE INDIVIDUAL SIGNOFF BELLOW;[04] REPAIRED STRINGER 26R LOC BTW BS 500D TO BS 540 IAW B737 -700 SRM 53-00-03-2R-1 REPAIR 1.SEE INDIVIDUAL SIGNOFF BELLOW  CERTIFIED RII
